# SDR DALA2020101903390

- Difficulty date: August 11, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,016 hours, 35,847 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING ELEVATOR Y HINGE ARM 3 PER 571568-14, DAMAGES WERE FOUND ON UPPER AND LWER TRAILING EDGE SKINS OF LST THS AT THE HE HINGE ARM 3 MOUNT LOCATION. . CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION LOCATED LH TRIMMABLE HORIZONTAL STABILIZER AT HINGE ARM 3 AREA UPPER AREA SKIN AS PER PRI 571709 -14 REV C AND ER/A 571709-14 REVISION C SECTION II.
